Construction of a solution of a quasilinear partial differential equation of parabolic type with oscillating and slowly varying coefficients
Abstract
We study a boundary-value problem for a partial differential equation of parabolic type with coefficients in the form of Fourier series with coefficients and frequency slowly varying in time.Downloads
Published
25.08.1995
Issue
Section
Research articles
How to Cite
Shchegolev, S. A. “Construction of a Solution of a Quasilinear Partial Differential Equation of Parabolic Type With Oscillating and Slowly Varying Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 8, Aug. 1995, pp. 1129–1135, https://umj.imath.kiev.ua/index.php/umj/article/view/5509.